# SDR CAL951148

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N88770
- Make and model: Boeing 727227
- Aircraft serial: 20839
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673831
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1432 - THE NR 3 ENGINE FIRE LIGHT AND NR 3 START VALVE LIGHT BOTH ILLUMINATED INTERMITTENTLY IN-FLIGHT WITH A LOSS OF CABIN PRESSURE.  ACFT RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 3 ENGINE'S 13TH STAGE PNEUMATIC DUCT BLOWN.  NO OTHER DAMAGE WAS NOTED.  THE 13TH STAGE DUCT REMOVED AND REPLACED.  IN ADDITION, NR 1 ENGINE PRE-COOLER HEAT EXCHANGER FOUND INOPERATIVE.  PRE-COOLER HEAT EXCHANGER REMOVED AND REPLACED.  ACFT PRESSURIZED AND A DECAY CHECK PERFORMED WITH ALL SYSTEMS CHECKING NORMAL.  (X)
